MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-125
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Slipped (1584); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding loosening (slipped (rotated) 180°) involving a restoration modular body was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Device not available.
 
Event or Problem Description
It was reported that patient's left hip was revised because the proximal body of the stem slipped (rotated) 180° due to the lack of a locking screw.Rep did not report dislocation or disassociation.A 25 +10 proximal body, 28 +8 lfit v40 head, 42e adm insert and 42e mdm liner were explanted and a girdlestone procedure was performed.Rep reported that x-rays, medical records, and further information are not available.

Brand Name
25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8183212
Report Number0002249697-2018-04088
Device Sequence Number2025040
Product Code LPH
UDI-Device Identifier04546540641168
UDI-Public04546540641168
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number6276-1-125
Device Lot Number61904301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR